Man Develops BIG B00BS – Seeks Help from Prophet Magaya – Photo. An unidentified man approached Prophet Magaya’s church in Harare to seek spiritual assistance over his rare condition. The man developed breasts after he was diagnosed with HIV and Tuberculosis. The little known condition is known as gynaecomastia or simply ‘man boobs’.
So unfortunate was the man that even his own wife could not stomach sharing the same bed with a man who has boobs like her, hence she dumped him. Prophetic Healing and Deliverance Ministries officials said the man would visit the church again soon, this time with a testimony.
Meanwhile, it is not so unheard of for a man who is taking ARV drugs to develop breasts.
In 2007, The Sowetan reported how a South African man, Sabelo Maepa (not his real name), developed female-like boobs from the side effects of the type of ARVs he was taking. Maepa had been diagnosed HIV positive that year and his boobs began to grow a month after he started taking ARV drugs. He said he realised four weeks after being given ARVs that his breasts had started developing and informed doctors and nurses at the TB hospital in Standerton where he was admitted. Five years later he underwent a surgery in Johannesburg where the boobs were removed by medical experts.
Roger Mixter, a plastic surgeon, said breasts that develop on a man can be made up of mammary gland tissue, fat or, most commonly, a combination of both. It is usually caused by an imbalance in the two sex hormones, oestrogen and testosterone. He said all men and women have both oestrogen and testosterone naturally in different amounts in their bodies.
“Hormonal imbalances can be caused by conditions ranging from pituitary problems to liver disease. Any man who develops gynaecomastia or man boobs must be evaluated to determine if there is an underlying cause, and have that cause treated if possible. Frequently, correcting the underlying problem can reverse the breast development,” Mixter said.
In 2012, a 27-year-old Zambian man also suffered from the rare medical condition which resulted in breasts enlargement. The man, who only preferred to be called by the name of Alfred said he got shocked over the development on his body after taking ARVs.
Last year, twenty Malawian men developed breasts after they shifted from taking the second provided type of Antiretroviral drugs (ARVs) to the first ones. However some medical personnel in the Southern African country believe the drugs had either expired or were fake.
Subscribe to receive all the photos via email…